# SDR ASAA2020120133625

- Difficulty date: December 1, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 20,467 hours, 6,591 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK/ENGINE START CONT CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL, EXTINGUISHED UPON MASTER CAUTION RESET.  GROUNDED-YES.  VERIFIED DISCREPANCY, PERFORMED BOTH TPC BITE B737-900 FIM 21-62 TASK 801.  FOUND ON NR 2 PZTC FLT DECK TRIM VALVE FAULT.  ABLE TO CLEAR FAULT.  PERFORMED FIM TASK 21-62-00-810-842.  GROUND RAN BOTH PACKS FOR 1 HR.  NO FAULTS RETURNED.
